# SDR NOCA07111

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2530 · Buffet/Galleys
- Part: Insert
- Condition: Fire
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

ITEM FROM CABIN LOGBOOK # 22134 - AFT GALLEY OVEN NR 4 HAD A MINOR FIRE DUE TO OVEN INSERT TO THIN.  REMOVED OVEN INSERT, SDR REMAINS OPEN.
